Most probable ballistic waves in random media: a weak-fluctuation approximation and numerical results

Müller, T. M., S. A. Shapiro and C. Sick— 2002

TitelMost probable ballistic waves in random media: a weak-fluctuation approximation and numerical results
VerfasserMüller, T. M., S. A. Shapiro and C. Sick
Datum2002
ZitierweiseMüller, T. M. et al. , 2002 , Most probable ballistic waves in random media: a weak-fluctuation approximation and numerical results, Waves Random Media, [12], 223-245
Spracheeng
ArtText
BibTeX Code@article{FUBGEOPHYMueller2002a, author = {M{\"u}ller, T. M. and Shapiro, S. A. and Sick, C.}, title = {Most probable ballistic waves in random media: a weak-fluctuation approximation and numerical results}, journal = {Waves Random Media}, year = {2002}, volume = {12}, pages = {223-245}}